Fixed Points of Monotone Mappings via Generalized-Measure of Noncompactness

Niaz Ahmad, Ahmed Al-Rawashdeh, Nayyar Mehmood, Stojan Radenović

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

In this article, the notions of partially continuous mappings, partially bounded, partially compact and partially closed sets of an ordered E-metric space are defined. These notions are used to introduce partial E-measure of noncompactness and prove the fixed point results of monotone mappings and sum of two monotone mappings. In this way we generalize many results including the well known results of Schauder, Darbo and Krasnoselskii, in the settings of ordered E-metric and ordered Banach spaces. We also provide nontrivial examples and existence results for a class of integral equations to validate the significance of our theory and results.

Original languageEnglish
Pages (from-to)275-285
Number of pages11
JournalVietnam Journal of Mathematics
Volume50
Issue number1
DOIs
Publication statusPublished - Jan 2022
Externally publishedYes

Keywords

  • E-metric space
  • Fixed points
  • Partially bounded
  • Partially closed
  • Partially compact
  • Partially continuous
  • Sum of monotone mappings

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Fixed Points of Monotone Mappings via Generalized-Measure of Noncompactness'. Together they form a unique fingerprint.

Cite this